Existence and uniqueness of strong solutions to nonlinear nonlocal functional differential equations

Shruti Agarwal, Dhirendra Bahuguna

Research output: Contribution to journalArticle

Abstract

In the present work we consider a nonlinear nonlocal functional differential equations in a real reflexive Banach space. We apply the method of lines to establish the existence and uniqueness of a strong solution. We consider also some applications of the abstract results.

Original languageEnglish (US)
Pages (from-to)1-9
Number of pages9
JournalElectronic Journal of Differential Equations
Volume2004
Publication statusPublished - Apr 8 2004
Externally publishedYes

    Fingerprint

Keywords

  • Accretive operator
  • Method of lines
  • Nonlocal problem
  • Strong solution

ASJC Scopus subject areas

  • Analysis

Cite this